MathSciNet Relay Station
MathSciNet bibliographic data
MR1164542 (93c:52019) 52C22
Radin, Charles; Wolff, Mayhew Space tilings and local isomorphism. Geom. Dedicata 42 (1992), no. 3, 355–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement